Request file

Review/Citation:  KRAJÍČEK, Jan. Dehn function and length of proofs. International Journal of Algebra and Computation. 2003, 13(5), 527-542. ISSN 0218-1967. E-ISSN 1793-6500.
Requested document:  Krajicek.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Krajicek.pdf

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.